# SDR COMA9910082

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

COPILOTS AIRSPEED INDICATOR INOPERABLE.  PURGED PITOT LINE, SYSTEM TEST NORMAL.
